# SDR RAIA2009113000002

- Difficulty date: November 25, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 21,494 hours, 19,422 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Worn
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A NR 1 BLEED LEAK MESSAGE ON THE EICAS.  MAINTENANCE REPLACED THE LEFT ENGINE PRE COOLER DUCT TY-WRAPS AND BLEED O-RINGS IN THE CARGO BAY UNDERNEATH THE FLOOR PANELS.  OPS CHECKED AND LEAK CHECKED GOOD.
